RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 4, Pages 625–628 (Mi mz689)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On the Subexponential Property of a Class of Random Variables

A. Baltrūnas

Institute of Mathematics and Informatics

DOI: https://doi.org/10.4213/mzm689

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:4, 571–574

Bibliographic databases:

Received: 30.03.2000

Citation: A. Baltrūnas, “On the Subexponential Property of a Class of Random Variables”, Mat. Zametki, 69:4 (2001), 625–628; Math. Notes, 69:4 (2001), 571–574

Citation in format AMSBIB
\Bibitem{Bal01}
\by A.~Baltr{\=u}nas
\paper On the Subexponential Property of a Class of Random Variables
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 4
\pages 625--628
\mathnet{http://mi.mathnet.ru/mz689}
\crossref{https://doi.org/10.4213/mzm689}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846002}
\zmath{https://zbmath.org/?q=an:0994.60009}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 4
\pages 571--574
\crossref{https://doi.org/10.1023/A:1010272500825}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200027}


Linking options:
  • http://mi.mathnet.ru/eng/mz689
  • https://doi.org/10.4213/mzm689
  • http://mi.mathnet.ru/eng/mz/v69/i4/p625

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Lebedev, “Maxima of Subexponential Shot-Noise Fields with Finite Radius of Influence”, Math. Notes, 73:2 (2003), 240–243  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Geluk, J, “Some closure properties for subexponential distributions”, Statistics & Probability Letters, 79:8 (2009), 1108  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Wang Y., Yin Ch., “Minimum of Dependent Random Variables with Convolution-Equivalent Distributions”, Commun. Stat.-Theory Methods, 40:18 (2011), 3245–3251  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:31
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019